# SDR CA121205010

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO ENGAGE EITHER AUTO-PILOT AFTER TAKEOFF.  WITH NO AUTO PILOT, WE CANNOT FLIGHT RVSM.  CREW WAS DIVERTED FOR MAINTENANCE.  SEVERAL SECONDS AFTER TAKEOFF BOTH FLIGHT DIRECTORS DISAPPEARED ON CAPTAIN & F/O PRIMARY FLIGHT DISPLAYS. MODE CONTROL PANEL ALTITUDE READOUT INDICATED 50,000 AND COULD NOT BE CHANGED, MCP SPEED WINDOW INDICATION FROZEN.  MCP WOULD NOT ACCEPT ANY FLIGHT MODES.  AUTOPILOTS A & B WOULD NOT ENGAGE FOR ENTIRE FLIGHT.  FIM 22-11, TASK 801, WAS CARRIED OUT WITH NO CURRENT FAULTS FOUND.  FAULT HISTORY SHOWS CODE 22-11067 AND 22-11066.  MCP WAS REPLACED IAW MM 22-11-34.  PART REMOVED INFO:  VENDOR: REMOVE PN: 4082260-939, SN: 00112314 TSI 5471 CSI 2549.
